Journal article Open Access

Review of the Indo-Pacific Flasherwrasses of the genus Paracheilinus (Perciformes: Labridae), with descriptions of three new species

Allen, Gerald R.; Erdmann, Mark V.; Yusmalinda, Ni Luh A.


BibTeX Export

@article{allen_gerald_r_2016_46267,
  author       = {Allen, Gerald R. and
                  Erdmann, Mark V. and
                  Yusmalinda, Ni Luh A.},
  title        = {{Review of the Indo-Pacific Flasherwrasses of the 
                   genus Paracheilinus (Perciformes: Labridae), with
                   descriptions of three new species}},
  journal      = {Journal of the Ocean Science Foundation},
  year         = 2016,
  volume       = 19,
  pages        = {18-90},
  month        = feb,
  doi          = {10.5281/zenodo.46267},
  url          = {https://doi.org/10.5281/zenodo.46267}
}
83
230
views
downloads
All versions This version
Views 8383
Downloads 230230
Data volume 4.1 GB4.1 GB
Unique views 7575
Unique downloads 210210

Share

Cite as